Dizzy Head Hovering After Taking Throat Medicine?
Good morning doctor, I want to ask. a week ago I had been taking medicine to treat my throat, if it was made swallow it wasn’t that good. After drinking my throat, it feels good. but tomorrow I feel crazy, floating, and if you make a road like swimming. Please reply doctor, thank you
Hello Sakinah, thanks for asking.
Feelings of floating or bobbing, are generally symptoms of vertigo. Vertigo is often referred to as dizziness or dizziness around the seven, according to the symptoms experienced. The condition was caused by disruption of the body's balance organs. Problems can occur in the body's balance organs in the inner ear or in the center of balance in the brain. The reasons are varied and not always clearly known. Some possible causes are:
Middle ear or inner ear infection.
Debris in the inner ear balance organ.
Drug side effects.
Alcohol side effects.
Side effects of certain chemicals.
Moderate or severe anemia.
Infection or mass in the brain.
You can consult a neurologist about this. Generally vertigo is harmless and can heal slowly. However, it is also possible that there are other more serious reasons. The doctor will do a physical examination and support, then determine the appropriate therapy. Avoid driving the vehicle and avoid making sudden changes in body position.
Hopefully this information can help you. Regards.